# SDR RAIA990529

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 860122
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7093 - SPI NOSE WHEEL STEERING STUCK TO RIGHT AND WILL NOT COME BACK.  MAINTENANCE REPLACED STEERING SELECTOR VALVE.  (M)
